MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY

APPLIED MEDICAL RESOURCES INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM; LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Model Number CD005
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event unit is not being returned to applied medical for evaluation.A follow-up report will be provided upon completion of the investigation.
 
Event or Problem Description
Procedure performed: laparoscopic appendectomy.Event description: the surgeon stated that she pushed the plunger forward to deploy the bag, she pressed the button, and excelled the plunger forward (correct steps), however, when she pulled back the plunger there was no black string.Surgeon pushed the plunger forward to open the bag back up, and she stated that the plunger felt caught or stuck.She pulled back on the plunger again.The white piece and blue piece (in picture) broke off the shaft inside the patient.Additional information provided by [name] on 21jan2026: yes.The white plastic piece as well as blue plastic from the shaft (in picture) were broken inside the patient.Both parts were found and removed from the patient.Images of the packaging as well as the broken device are included.Intervention: pieces were identified and removed from the patient's abdomen.Patient status: recovering fine.

Brand Name
INZII RIPSTOP REDEPLOYABLE RETRIEVAL SYSTEM
Common Device Name
LAPAROSCOPE, GENERAL & PLASTIC SURGERY
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
9497135359
MDR Report Key24396059
Report Number2027111-2026-00385
Device Sequence Number15934346
Product Code GCJ
UDI-Device Identifier00607915145521
UDI-Public(01)00607915145521
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K232880
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 05/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCD005
Device Catalogue Number101475688
Device Lot Number1571036
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2026
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/19/2026
Supplement Report FDA Received Date05/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/27/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown